MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVL5
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Pain (1994); Burning Sensation (2146)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with two prodisc c vivo implants on (b)(6) 2023.Patient experienced a burning sensation and pain.It was determined that the patient had a nickel allergy.The implants were removed on (b)(6) 2024 and replaced with simplify ctdr.It was found after removal that a device culture determined the presence of an infection.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc c vivo implants on (b)(6) 2023 at levels c5-6 and c6-7.After implantation patient experienced burning sensation and pain.It was stated that the patient has a nickel allergy.Patient had pdc vivo devices removed on (b)(6) 2024.Both vivo implants were replaced with simplify ctdr.A review of the dhrs found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the levels outlined in the risk documentation.A review of the risk assessment found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.A device evaluation could not be completed because the implants were not returned following removal.There were no anomalies identified during the complaint investigation.The removal was likely caused by the infection, a cause for the infection is unknown.The submission is 1 of 2 devices involved in this event.

Brand Name
PRODISC C VIVO US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key18860775
Report Number3007494564-2024-00019
Device Sequence Number18202613
Product Code MJO
UDI-Device Identifier00843193113733
UDI-Public00843193113733
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVL5
Device Catalogue NumberN/A
Device Lot Number2022-1790
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale